MAUDE Adverse Event Report: XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIRWITH COMMODE; ROLLING SHOWER CHAIR,

XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIRWITH COMMODE; ROLLING SHOWER CHAIR,
Model Number 522-1702-1900
Medical Device Problem Codes Material Separation (1562); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
When the hospice caregiver put patient on the shower chair, a clip pulled away from the seat requiring caregivers to hold/support patient "in order" to keeping him from falling to the ground.No injuries were reported.
 
Additional Manufacturer Narrative
Device was not available for inspection at this time.An email was sent requesting additional information.

Brand Name
DMI ROLLING SHOWER CHAIRWITH COMMODE
Common Device Name
ROLLING SHOWER CHAIR,
Manufacturer (Section D)
XIAMEN CARYWELL TECHNOLOGY CO., LTD
no. 39 xinchang road
haicang district
xiamen fujian province
CH 
MDR Report Key22044566
Report Number1000143485-2025-26929
Device Sequence Number21052772
Product Code ILS
UDI-Device Identifier00041298017028
UDI-Public041298017028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
Report Date (Section F) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number522-1702-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2025
Device Age4 MO
Event Location Other
Date Report to Manufacturer05/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight53 KG
Date Report Sent to FDA05/19/2025